If you need an accessible version of this item please contact JSTOR User Support

The Profit Maximization Assumption

H. T. Koplin
Oxford Economic Papers
New Series, Vol. 15, No. 2 (Jul., 1963), pp. 130-139
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2661778
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Profit Maximization Assumption
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[130]
    [130]
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139